# SDR AALA20041261

- Difficulty date: December 26, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: O-Ring
- Condition: Blown
- Location: Hyd Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - EN ROUTE LAX-ORD RIGHT HAND HYDRAULIC SYSTEM QUANTITY LOSS.  CONFIRMED CONTINUING LOSS OF FLUID FROM .48 TO .11 INDICATED.  LANDED LAS WITHOUT INCIDENT.  REPLACED BLOWN OUT O-RING ON THE HYDRAULIC DIFFERENTIAL PRESSURE INDICATOR LOCATED ON THE RIGHT ENGINE HYDRAULIC SYSTEM MODULE.  SERVICED HYDRAULICS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
